Instytut Matematyki - lista publikacji

1-92 z 92.

2014

91.
Dual Algebras and A-Measures, JOURNAL OF FUNCTION SPACES vol. 2014 (2014), 8
82.
Matematyczne Metody Populacji zależne od wieku vol. 2 (2014), "Metody Matematyczne w zastosowwaniach", Politechnika Gdańska
81.
Estimation of stability index, (2014), "Selected Topics in Modern Mathematics Edition", Publishing House AKAPIT
76.
75.
Cauchy-Riemann meet Monge-Ampère, BULLETIN OF MATHEMATICAL SCIENCES vol. 4 (2014), 433-480
70.
Parallel hypersurfaces, ANN POL MATH vol. 111 no. 2 (2014), 107-135
66.
Remarks of transversally f-biharmonic maps, BALKAN SOCIETY OF GEOMETERS PROCEEDING vol. 21 (2014), 38-49
58.
O miejscu matematyki stsowanej, MATEMATYKA STOSOWANA vol. 19/58 (2014), 48-50
57.
52.
Global and Local Markov Inequalities in the Complex Plane, DOLOMITES RESEARCH NOTES ON APPROXIMATION vol. 7 (2014), 34-38